Skip to Main content Skip to Navigation


...
inria-00403914v1  Journal articles
Marie DoumicThierry GoudonThomas Lepoutre. Scaling limit of a discrete prion dynamics model
Communications in Mathematical Sciences, International Press, 2009, 7 (4), ⟨10.4310/CMS.2009.v7.n4.a3⟩
...
hal-01501811v2  Journal articles
Marie DoumicMiguel EscobedoMagali Tournus. Estimating the division rate and kernel in the fragmentation equation
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2018, 35 (7), pp.1847-1884. ⟨10.1016/j.anihpc.2018.03.004⟩
...
hal-01762974v1  Journal articles
Tomasz DębiecMarie DoumicPiotr GwiazdaEmil Wiedemann. Relative Entropy Method for Measure Solutions of the Growth-Fragmentation Equation
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2018, 50 (6), pp.5811-5824
...
hal-01570292v2  Journal articles
Juan CalvoMarie DoumicBenoît Perthame. Long-time asymptotics for polymerization models
Communications in Mathematical Physics, Springer Verlag, 2018, 363 (1), pp.111-137. ⟨10.1007/s00220-018-3218-5⟩
...
hal-00408088v3  Journal articles
Marie DoumicPierre Gabriel. Eigenelements of a General Aggregation-Fragmentation Model
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2010, 20 (5), pp.757-783. ⟨10.1142/S021820251000443X⟩
hal-00788492v1  Journal articles
Vincent CalvezNatacha LenuzzaMarie DoumicJean-Philippe DeslysFranck Mouthon et al.  Prion dynamics with size dependency-strain phenomena
Journal of Biological Dynamics, Taylor & Francis Open, 2010, 4 (1), pp.28-42. ⟨10.1080/17513750902935208⟩
...
hal-00958785v2  Journal articles
Stephanie PrigentHadjer Wafaa HaffafH. T. BanksM. HoffmannHuman Rezaei et al.  Size distribution of amyloid brils. Mathematical models and experimental data.
International Journal of Pure and Applied Mathematics, Academic Publishing Ltd, 2014, 93 (6), pp.845-878. ⟨10.12732/ijpam.v93i6.10⟩
...
hal-00327131v1  Journal articles
Marie Doumic. Analysis of a Population Model Structured by the Cells Molecular Content
Mathematical Modelling of Natural Phenomena, EDP Sciences, 2007, 2 (3), pp.121-152. ⟨10.1051/mmnp:2007006⟩
...
hal-00337162v1  Journal articles
Marie Doumic. Boundary Value Problem for an Oblique Paraxial Model of Light Propagation
Methods and Applications of Analysis, 2009, 16 (1), pp.119-138
hal-01301266v1  Journal articles
Marie DoumicSarah EugenePhilippe Robert. Asymptotics of Stochastic Protein Assembly Models
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2016, 76 (6), pp.20. ⟨10.1137/16M1066920⟩
...
hal-02175633v1  Journal articles
Marie DoumicAdélaïde OlivierLydia Robert. Estimating the division rate from indirect measurements of single cells
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2020, 25 (10), pp.3931--3961. ⟨10.3934/dcdsb.2020078⟩
...
hal-01159215v1  Journal articles
Julien ChevallierMaria J. CaceresMarie DoumicPatricia Reynaud-Bouret. Microscopic approach of a time elapsed neural model
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2015, http://www.worldscientific.com/doi/10.1142/S021820251550058X. ⟨10.1142/S021820251550058X⟩
...
hal-02865566v1  Journal articles
Marie DoumicSophie HechtDiane Peurichard. A purely mechanical model with asymmetric features for early morphogenesis of rod-shaped bacteria micro-colony
Mathematical Biosciences and Engineering, AIMS Press, 2020, 17 (6), http://aimspress.com/article/doi/10.3934/mbe.2020356. ⟨10.3934/mbe.2020356⟩
...
hal-00634539v1  Journal articles
Marie DoumicLeon Matar Tiné. Estimating the Division Rate for the Growth-Fragmentation Equation
Journal of Mathematical Biology, Springer Verlag (Germany), 2013, 67 (1), pp.69-103. ⟨10.1007/s00285-012-0553-6⟩
...
tel-00844123v1  Habilitation à diriger des recherches
Marie Doumic. Growth-fragmentation equations in biology
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie - Paris VI, 2013